# SDR HNAA2017022700068

- Difficulty date: February 27, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 59,437 hours, 67,809 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, NOTICED ALTERNATE RELEASE EXTENSION DOOR FOR MAIN GEAR WAS OPEN. SELECTED GEAR UP AND HAD 3 GREEN AND 3 RED INDICATIONS ON SELECTOR PANEL. GEAR DID NOT RETRACT. SELECTED GEAR DOWN AND CLOSED EXTENSION DOOR. ALL INDICATIONS REMAINED NORMAL.  MAINTENANCE INSPECTED AND VERIFIED THAT ALTERNATE EXTENSION DOOR IS CLOSED AND GROUND RAN #2 ENGINE AND VERIFIED THAT ALL RELATED SYSTEMS ARE OPERATING NORMALLY IAW RUN UP MANUAL. NO DEFECTS NOTED. OKAY FOR SERVICE.
